# SDR IPXA12171518

- Difficulty date: February 1, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHTS ARE DISARMED, THE DISARM LIGHT DOES NOT LIGHT UP, IT DOES TEST.  CYCLED SYS AND POWER, NOW DISARM LIGHT AND EMERGENCY LIGHTS CHECKED GOOD IAW AMM 33-51-00-05.
